# SDR 2022F00345

- Difficulty date: September 6, 2022
- Submitted: September 6, 2022
- Operation: General aviation
- Aircraft: N570QS
- Make and model: Cessna 120
- Aircraft serial: 680A0125
- Aircraft time: 4,694 hours, 3,085 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: None
- Component: Thrust Reverser
- Component part number: 991465611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TR FLANGE REPLACEMENT DRILL START. ACCOMPLISHED NORDAM FIELD ENGINEERING DISPOSITION NTRSD-22TP-238; TR FLANGE REPLACEMENT DRILL START REPAIR.
